# SDR AUS20040013

- Difficulty date: January 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Condition: Overheated
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE EXCEEDED EGT LIMITS. EGT REACHED 938 DEGREES C.
